# SDR ASOA201101562

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT PAX DOOR IS CRACKED.  FLOOR SUPPORT ANGLE BEYOND LIMITS IAW SRM.  REMOVED AND REPLACED FLOOR SUPPORT MID CAP ANGLE AT PAX DOOR IAW SRM 51-41-02-001-001-A01.  MINOR REPAIR.
